MathSciNet Relay Station
MathSciNet bibliographic data
MR2292261 (2008e:11140) 11R29 (11R32 11Y40 11Y70)
Jones, John W.; Roberts, David P. Galois number fields with small root discriminant. J. Number Theory 122 (2007), no. 2, 379–407.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement